# SDR 2001F00227

- Difficulty date: July 2, 2001
- Submitted: August 24, 2001
- Operation: Air carrier
- Aircraft: N128NJ
- Make and model: Boeing 737-2B7
- Aircraft serial: 22892
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION PER S/B 737-53A1173, PRESSURE BULKHEAD BS 178 RIGHT SIDE LATERAL CHORD CRACKED AT WL 207.  PRESSURE BULKHEAD BS 178 RIGHT LATERAL CHORD REPLACED FROM WL 230 TO 188.5 DUE TO CRACK RT SIDE WEB REPLACED FROM RBL 16 TO RBL 29, WORK ACCOMPLISHED IAW S/B 737-53A1173 REV 3, SECTION III PART XI PARA I/K FIG 71 AND 72. (M)
